Research

Special isothermic surfaces of type d


Reference:

Burstall, F. E. and Santos, S., 2012. Special isothermic surfaces of type d. Journal of the London Mathematical Society, 85 (2), pp. 571-591.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1112/jlms/jdr050

Abstract

The special isothermic surfaces, discovered by Darboux in connection with deformations of quadrics, admit a simple explanation via the gauge-theoretic approach to isothermic surfaces. We find that they fit into a heirarchy of special classes of isothermic surface and extend the theory to arbitrary codimension.

Details

Item Type Articles
CreatorsBurstall, F. E.and Santos, S.
DOI10.1112/jlms/jdr050
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code27008

Export

Actions (login required)

View Item